Voltaren Rapid 12.5 liquid capsules are a fast-absorbing liquid capsule, absorbed quickly to help relieve your pain.
Voltaren Rapid 12.5 liquid capsules contain the non-steroidal anti-inflammatory drug (NSAID), diclofenac. Diclofenac works to relieve pain and reduce inflammation (swelling). The soft gel capsules are liquid-filled and are absorbed fast.
Swallow liquid capsules whole with water. Adults and children over 14 years: take an initial dose of 2 liquid capsules when symptoms arise. If needed, continue with 1 or 2 liquid capsules every 4 to 6 hours. Do not take more than 6 liquid capsules per day.
You should not use Voltaren Rapid 12.5 liquid capsules if:
- you are allergic to diclofenac or any of the other ingredients
- you have a stomach or intestinal ulcer, bleeding from the stomach or you have noticed blood in your stools
- you have impaired kidney or liver function or heart problems
- you are in the last 3 months of pregnancy
- you have ever had an asthma attack or allergic reaction after taking aspirin or other NSAIDs such as diclofenac or ibuprofen
If you have any other health conditions or you are taking any other medications, including those that do not require a prescription, always ask your pharmacist or doctor if Voltaren Rapid 12.5 is suitable for you. In addition, before you start taking any Voltaren product, carefully read the product information leaflet included in the pack for instructions on how to use.
Each liquid capsule contains diclofenac potassium 12.5 mg
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.